# SDR TRAX200600273

- Difficulty date: May 25, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 20,839 hours, 18,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Broken
- Location: Air Stair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER ASD STEP BROKEN, FLT 4186 DEL 215 MINS.
